PDA

View Full Version : screwy foot problem


tangoll
06-23-2007, 05:12 PM
Never had this problem before. On the ball of my right foot, i.e. the bottom of the foot, there started to appear blister size pimples filled with a watery pus. If I pierce the skin, the water would drain out, and after removing the loose skin, a scab would form, which I thought fixed the problem. But then another pimple would appear in a slightly different location, which I pierce, a scab forms. And another pimple appears...Doesn't hurt at all.

Anyone ever have this problem, and what causes it? I don't think it's caused by rubbing like getting blisters on the hand, and it happens even when I'm wearing just regular street shoes for the past 3 - 4 days without having played any tennis.

Any ideas? Or should I go see a foot doctor?

princess bossass
06-23-2007, 08:49 PM
How big are the blisters? Sounds like poison ivy or athlete's foot. When I got athlete's foot, I got pus-filled blisters. They itched, though. Try a steroid cream and see if it helps.

I am not a doctor, but I do have messed up feet.

Gmedlo
06-25-2007, 10:17 PM
I get the same problem during the summer when I go barefoot more often. It usually spreads along most of the bottom of my foot, and often has a yellowish tint to it, which makes me think it's some form of athlete's foot or another fungus. Lamisil or another cream should clear it up in a week or two.

Also, popping the "blisters" tends to make it spread along your foot faster.

tangoll
06-25-2007, 11:57 PM
PB and Gmedio: Thanks for your suggestions. I'll try out this Lamisil or a steroid cream. The blisters are about one-third or one-fourth the size of a US dime coin. Not piercing or popping the blisters make good sense, so I'll be sure not to do that anymore.

tangoll
07-31-2007, 02:09 AM
Thanks to this board, solved my foot problem. Used a cream called Mycil, which contains tolnaftate, for curing fungus which causes athlete's foot problem. Thanks to those who responded and offered suggestions.